# SDR K11A2008112672216

- Difficulty date: March 11, 2007
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX STA 720A STR 19 R HAS CORROSION DIRECTLY BENEATH LAP SEAM.
